# SDR AALA20110930DFW07

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 66,181 hours, 34,538 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED CIRCUIT BREAKER 17 POPPED CAUSING AUTOPILOT AND AUTO-THROTTLES TO DISCONNECT.  YAW DAMP OFF LIGHT AND MACH TRIM INOPERATIVE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CIRCUIT BREAKER 17 AND FLIGHT GUIDANCE CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
